# SDR IPXA2025090388838

- Difficulty date: July 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390443
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   STRINGER CRACKED, AFT SIDE OF BS 2387, S5L.  ACCOMPLISHED REPAIR IAW UPS-94960-REQ1 REV 1, AND EGAT EI F2025A53M-1849 REV 3.
